Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Protected sex, vaginal bleeding, blood clots on urinating. Missed birth control. Causes for symptoms?

Hi my husband and i had sex fri, he used a condom due to me being out of birth control , the next morning while using the bathroom, i noticed blood , could u tell me what this could be. The blood is like blood clots and only see it when going to the toliet.its also the 2nd day for this with the Last period was at end of dec.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

You could have possibly have sustained minor trauma which has lead to bleeding.
There is no cause of concern if there is no pain or other associated complaints.
Hot seitz bath with epsom salt added will be beneficial.
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor